# SDR SWAA012487

- Difficulty date: September 6, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 43,514 hours, 38,389 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 6573782
- Condition: Worn
- Location: Rh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, RH ELEVATOR TAB FAILED FREE PLAY CHECK.                         R&R RH ELEVATOR TAB PER MM.
